# SDR COMA9531189

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Vane
- Part number: 861CAR
- Condition: Defective
- Location: Left
- Part time: 19,598 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE LEFT ALPHA LIGHT ILLUMINATED DURING FLIGHT.  REPLACED THE LEFT AOA VANE.
